may not work without it.
If you have any problems related to the accessibility of any content (or if you want to request that a specific publication be accessible), please contact (firstname.lastname@example.org). We will work to respond to each request in as timely a manner as possible.
A Rare Presentation of Drug-induced Liver Injury with Fluticasone and Vilanterol Inhaler Use
Rishi et al. - 2019 - A Rare Presentation of Drug-induced Liver Injury w.pdf
Rishi et al. - 2019 - A Rare Presentation of Drug-induced Liver Injury w.pdf (1.059Mb)
Drug-induced liver injury (DILI) is a rare and potentially lethal condition associated with the use of many commonly-used medications, including inhaled fluticasone-vilanterol. Therefore, a careful review of medications should always be obtained in the setting of acute onset hepatic dysfunction. We present the first reported case of idiosyncratic drug-induced liver injury associated with the use of this medication.